Lumps On The Palms Of The Right And Left Hands?

Illustration of Lumps On The Palms Of The Right And Left Hands?
Illustration: Lumps On The Palms Of The Right And Left Hands? post.medicalnewstoday.com

night, I have a lump in the middle of my palm, the lump feels itchy, I have had this since – + 3 years ago

1 Answer:

Regards,

From the information you have conveyed, there is a lump on the palm of your hand, it is necessary to do an examination and direct evaluation by your family doctor or your surgeon. Without direct examination, the cause of these lumps cannot be ascertained or not determined. Therefore, an important step for handling this lump is to go directly to the doctor.

However, from your question, it is possible that the bumps on the palms can be caused by several conditions, such as:

1. warts

2. clavus or skin overgrowth as a result of trauma or chronic friction

3. Oil / sweat gland cysts

4. lipoma or benign fat tissue tumor

5. an abscess, or collection of pus due to an old wound or infection

6.gangglion cyst

With the above possibilities, it is necessary to do a direct examination by a doctor by looking at the lump and determining the cause. Furthermore, the handling can be planned according to the results obtained.

That is the information we can convey.

: by

Related Question

The Right Hand Sprained Until The Back Of The Hand Hurt And The Fingers Were Numb?

The Right Hand Sprained Until The Back Of The Hand Hurt And The Fingers Were Numb?

(2 years ago)

a few days ago my hand was like a sprain, when I wanted to change the position of sitting my right hand instead slipped, the back of my hand hurt from under my little finger, to sq...

Overcoming Cough Accompanied By Prolonged Flu Due To Allergies?

Overcoming Cough Accompanied By Prolonged Flu Due To Allergies?

(2 years ago)

According to the doctor at the puskesmas, I cough and have a cold because of allergies. Indeed, I like to disturb the smell when there is excess odor like smoke or a strong scent. ...

Causes Of Red Rashes On The Skin After The Consumption Of The Second Phase Of TB Drugs

Causes Of Red Rashes On The Skin After The Consumption Of The Second Phase Of TB Drugs

(2 years ago)

Hello doc. You see, my wife was treated for TB a few months ago, the first phase of the drug had no effect, and continued with the second phase of the drug. well the medicine is di...

Leave a Reply

Your email address will not be published. Required fields are marked *